標題: ON POSITIVE SOLUTIONS OF SOME NONLINEAR DIFFERENTIAL-EQUATIONS - A PROBABILISTIC APPROACH
作者: SHEU, YC
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
關鍵字: BRANCHING PARTICLE SYSTEMS;MEASURE-VALUED PROCESSES;NONLINEAR ELLIPTIC EQUATION;RANGE;SUPERDIFFUSIONS
公開日期: 1-九月-1995
摘要: By using connections between superdiffusions and partial differential equations (established recently by Dynkin, 1991), we study the structure of the set of all positive (bounded or unbounded) solutions for a class of nonlinear elliptic equations. We obtain a complete classification of all bounded solutions. Under more restrictive assumptions, we prove the uniqueness property of unbounded solutions, which was observed earlier by Cheng and Ni (1992).
URI: http://hdl.handle.net/11536/1736
ISSN: 0304-4149
期刊: STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume: 59
Issue: 1
起始頁: 43
結束頁: 53
顯示於類別:期刊論文


文件中的檔案:

  1. A1995RV98500003.pdf